A 34-year-old member asked:
Can not drinking enough water while on accutane cause stomach aches, gas, discomfort?
1 doctor answer • 1 doctor weighed in
Dermatology 25 years experience
Accutane: Accutane by itself can cause some stomach discomfort. However, not drinking enough water is not usually associated with any more or less stomach discomfort while on accutane.
6k viewsAnswered >2 years ago
Last updated Nov 10, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.